fisherman

end of October had temp 101.5 for a week ...got checked out and found nothing...a days later had a fib for about 4 or 5 hours. went to emerg and was put on 10 mg eliquis and 5m g bisoprolol had moniter and adult echo all fine...I,m never good with drugs.

3 weeks later I told GP that I was having many weird side affects...He said stop pills that day....Incorrect I believe....went to young heart doctor who told me to go to 81mg asprin and stay on bisoplolol for winter as I was leaving for Florida to fish for 6 months.

I believe this was not correct either as I,m told that 3 months was usual...side affects got worse and saw heart spealist in Marathon Fl. and he said it was overkill to get off the bisoprolol . oh by the way I believe that the asprin was also not tolerated. I reduced to 2.5 mg biso. for a week ..misunderstood doctors directions. He told me to go one day missing a pill and the next time miss for 2 days and then 3 days etc. Burning side affects in my body that move around , skin wrinkling as I believe cells are not picking up the water I drink, iq about 3/4, shaking , everything changes skin has grazing like broken glass....I eat healthy . non drinker,no caffine or chocolate...tale 2.5 mg oxizapam to sleep or I would be awake all night.. Am I doing the right thing. This was my first a fib...

2 Replies

oldestnewest
  • Am I doing the right thing? No-one knows the answer to that - hence all the differing advice. The real question is why are you so intolerant of any drugs? Drugs are metabolised by the liver. A naturopath should be able to help you sort out how to improve your liver function. Meanwhile look at the additional ingredients of all the drugs you aren't tolerating. There may be some common ingredient(s) which you have developed an intolerance to. A drug without those ingredients might be OK. Intolerance develops when digestion is faulty, so eat to improve your digestion - take probiotics, digestive enzymes etc - see a nutritionist or naturopath for advice. Vitamin C helps skin and to clear toxins from the body, and is normally safe in large amounts. There is lots of advice out there along these lines. I would say don't worry about the Afib until you get more episodes - It won't kill you. Check the AFA page and work out your CHADs score . . .

  • Thank you for your advice...I am taking a naturopaths advice for a few weeks . My stomach has always been somewhat diverticular...Always eat probios and yogurt plus magnesium bananas etc. Don't tolerate vitamin c to well get cancers. I will try smaller amounts.You are the first person who has responded and I appreciate you advice ....

You may also like...